I have had chronic nausea for five years just gets worse.I wake up with it.I've had all tests with good doctors.I've had breast cancer and am diagnosed with parkinsons Please help me
Person's Gender: Female
Person's Age: 63
several endoscopies.3 gastric emptying tests all normal. acid test with thing attached to esophogus normal .Gallbladder test body scan of digestive organs Have been to mayo and johns hopkins.mri of brain
waiting for you to come online to discuss this as I doubt I could give you an answer that would help you with the information provided.
so the first question would be about the nausea and the diagnosis of Parkinson's did this happen concurrently?
what meds do you take for you parkinson's, have you tried a MAOi medicine like selegiline? (eldypryl) or parnate?
certain meds like amantidine for parkinson''s have a high incidence of nausea as a side effect
here is a document on MAO inhibitors, that are also used to treat depression, I would focus more on using selegiline for treatment of parkinson's It could be that medications like Sinemet or Stalevo ( if you are using them) can contribute to nausea, and this might make a difference.
get back to me to discuss this and I will return to answer your questions. If you are satisfied with this answer, please remember to leave a comment so that I am compensated for my work thank you XX XXXXX X.
Our chat has ended, but you can still continue to ask me questions here until you are satisfied with your answer. Come back to this page to view our conversation and any other new information. What happens now? If you haven’t already done so, please rate your answer above. Or, you can reply to me using the box below.
I am taking artanne for parkinsons.I had a reaction to sinemet
HI. You are on artane, or triphenyhexidyl. this is a strong anticholinergic drug, and can cause strong anticholinergic effects in 30-50% of patients. I have attached the webpage on this drug. It could be that the nausea is related to gastroparesis from the anticholinergic effects. Discuss this with your neurologist. there are other meds to try as suggested earlier. Dr Frank T
get back to me if you want to discuss, or if satisfied, please comment as that is how I am credited for my work thank you XXXXX
General Adult Neurologist. Board Certified. Experimental Neuroimaging and Neurodiagnostics